I''ve started now on 10 mg at bedtime of Lexapro but the entire next day I am so sleepy. I was wondering will this tiredness wear off or should I try only 5 mg. Has anyone succesfully used 5 mg and received relief from their anxiety and depression? Thanks in advance.
Sedation, drowsiness and fatigue are all normal side effects for escitalopram. (Lexapro) It can take up to 4 weeks for Lexapro to reach therapeutic levels and you MAY experience these side effects while your body is adjusting to the medication. NEVER alter the dosage of ANY medication without consulting your doctor! NEVER! If this sedative effect does NOT begin to decrease, which it should, speak with your doctor, you may need to try a different med. We all react differently to meds so any changes must be done under your doctors supervision.
Let us know how you're doing, OK?
I started mine yesterday and it caused me insomnia. I took my second dose today (1 hour ago) and will see if it does it again. But everyone is different. Do you take it at morning or evening? Talk to your doctor about it.
Sorry just saw you mentioned you take it at bedtime. (not enough sleep from lexapro). Your body should eventually adjust to it but ask your doctor about 5 mg and ask him about switching to try it in the morning maybe.
I just got off of lexapro 5mg, i started at 10mg and couldnt stand the side effects and feeling dizzy so i went down to 5mg on my own, i felt better emmediately, i would still have anxiety here and there but not as bad, plus i started to see a councilor to just have someone to vent to which has taught me breathing excersizes so all that has helped. So to answer your question i was on 5mg and it helped fine, but the side effects do go away, and the other comment is true about your body getting used to everything in a 4-6 week span.
Suz1954, so you took only 5mg and it worked good for you? I am sensitive and think that normal doses are too much for me. I would like to try half a dose. Did you have weight gain? How long did you take it for?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.